Facebook Instagram Twitter RSS Feed Back to top

On O'Malley $ρ$-upper continuous functions

In: Mathematica Slovaca, vol. 67, no. 3
Stanisław Kowalczyk - Katarzyna Nowakowska
Rok, strany: 2017, 671 - 684
Kľúčové slová:
density of a set at a point, continuous functions, path continuity
O článku:
In the paper we present some properties of functions which are $ρ$-upper continuous in O'Malley's sense. Connections with the standard $ρ$-upper continuous functions are studied and the maximal additive class and the maximal multiplicative class for this family of functions are described.
Ako citovať:
ISO 690:
Kowalczyk, S., Nowakowska, K. 2017. On O'Malley $ρ$-upper continuous functions. In Mathematica Slovaca, vol. 67, no.3, pp. 671-684. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0300

Kowalczyk, S., Nowakowska, K. (2017). On O'Malley $ρ$-upper continuous functions. Mathematica Slovaca, 67(3), 671-684. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0300
O vydaní:
Publikované: 27. 6. 2017